Contraceptives can cause breast cancer

Contraceptives can cause breast cancerIt turns out that the use of high-dose oral contraceptives can cause breast cancer in young women. This writes Althuis MD with colleagues in the January issue of the British Journal of Cancer 2003. A study was conducted among a large number of young women aged 20-44 years, taking a variety of oral contraceptives (OC) for 5 years. The researchers found that women who used OK containing high doses of ethinyl estradiol and progestin, the risk of getting breast cancer was higher than in those women who took low-dose OK or not accept them at all. Researchers agree that young women now just need a reliable and easy-to-use means of protection from unwanted pregnancy. And today, oral contraceptives v is just such a tool! In this regard, the doctors offer women to move to more modern, low-dose OK, the use of which reduces the chance of breast cancer. But we must not forget that just need to consult a gynecologist! (Climax.ru).



Похожие статьи

Ваше имя
Ваша почта
Город, область
Рассылка комментариев





Ввести код:

Sites

Best posts